# SDR USAA2013072900041

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 60,740 hours, 39,603 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Module
- Part number: 65446916
- Part serial: 2106
- Condition: Defective
- Location: Nlg
- Part time: 60,744 hours, 39,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED NOSE GEAR DID NOT RETRACT.  RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT NLG AND FOUND NLG MODULAR PACKAGE AND UP-LINE ACTUATOR CHECK VALVE DEFECTIVE.  R & R NLG MODULAR PACKAGE AND UP-LINE ACTUATOR CHECK VALVE.  PERFORMED NLG RETRACTION WITH NO FAULTS NOTED IAW AMM 32-33-31 AND AMM 32-33-00.  TEST FLIGHT SATISFACTORY.
